# SDR SWAA990424

- Difficulty date: February 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N674AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23252
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: BAC1489286
- Condition: Cracked
- Location: Service Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND STUB FRAME CRACKED AT UPPER FWD CORNER OF SERVICE DOOR, BS 294.5.  REPAIRED PER SRM.
